Alert archive / Florida / Tornado Warnings in 2015
Tornado Warning 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jun 1, 2015, 2:38 PM EDT for Flagler County, Saint Johns County, Florida. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 2:38 PM EDT (18:38 UTC)
- Expired
- Jun 1, 2015, 2:59 PM EDT
- In force
- 21 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 100 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
442
WFUS52 KJAX 011838
TORJAX
FLC035-109-011915-
/O.NEW.KJAX.TO.W.0007.150601T1838Z-150601T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN FLAGLER COUNTY IN NORTHEASTERN FLORIDA...
SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEASTERN FLORIDA...
* UNTIL 315 PM EDT
* AT 237 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7
MILES EAST OF SAN MATEO...OR 7 MILES SOUTHEAST OF HASTINGS...AND
MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
PALM COAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2955 8151 2967 8152 2973 8129 2958 8127
TIME...MOT...LOC 1837Z 274DEG 8KT 2961 8145
$$
STRUBLE2 follow-up statements
087
WWUS52 KJAX 011851
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT MON JUN 1 2015
FLC109-011900-
/O.CAN.KJAX.TO.W.0007.000000T0000Z-150601T1915Z/
ST. JOHNS FL-
251 PM EDT MON JUN 1 2015
...THE TORNADO WARNING FOR SOUTHEASTERN ST. JOHNS COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2955 8151 2962 8151 2963 8132 2965 8132
2965 8128 2958 8127
TIME...MOT...LOC 1850Z 279DEG 8KT 2959 8145
$$
FLC035-011915-
/O.CON.KJAX.TO.W.0007.000000T0000Z-150601T1915Z/
FLAGLER FL-
251 PM EDT MON JUN 1 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR
NORTHWESTERN FLAGLER COUNTY...
AT 250 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
ANDALUSIA...MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
PALM COAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2955 8151 2962 8151 2963 8132 2965 8132
2965 8128 2958 8127
TIME...MOT...LOC 1850Z 279DEG 8KT 2959 8145
$$
STRUBLE066
WWUS52 KJAX 011859
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
259 PM EDT MON JUN 1 2015
FLC035-011908-
/O.CAN.KJAX.TO.W.0007.000000T0000Z-150601T1915Z/
FLAGLER FL-
259 PM EDT MON JUN 1 2015
...THE TORNADO WARNING FOR NORTHWESTERN FLAGLER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND NO LONGER
APPEARS TO BE CAPABLE OF PRODUCING A TORNADO. THEREFORE THE WARNING
HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.
LAT...LON 2955 8151 2962 8151 2963 8132 2965 8132
2965 8128 2958 8127
TIME...MOT...LOC 1857Z 274DEG 8KT 2959 8143
$$
STRUBLEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 1, 2:23 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 1, 2:23 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 223 PM EDT MON JUN 1 2015 ...STRONG TO LOCALLY SEVERE STORMS POSSIBLE THE NEXT COUPLE OF DAYS... .NEAR TERM /THROUGH TUESDAY/... SCATTERED TO NUMEROUS STORMS ARE DEVELOPING ALONG THE ATLANTIC SEABREEZE JUST INLAND FROM THE NE FL BEACHES EARLY THIS AFTN. THIS ACTIVITY...ALONG WITH ADDITIONAL ACTIVITY DEVELOPING ACROSS INLAND SE GA WILL MERGE WITH THE GULF SEABREEZE MOVING EAST ALONG THE I-17 CORRIDOR LATER THIS AFTN. SIMILAR TO YESTERDAY AFTN...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL. IN ADDITION...WITH RELATIVELY SLOW STORM MOTION...HEAVY RAIN WILL BE POSSIBLE WITH THE HEAVIEST ACTIVITY. RESIDUAL ACTIVITY THIS EVENING WILL MIGRATE BACK TO THE EAST BEFORE DIMINISHING IN COVERAGE BY MIDNIGHT OR SO. NEAR NORMAL TEMPERATURES WILL PREVAIL FOR LOWS TNGT. TUESDAY...A LARGE MID/UPPER TROUGH WILL DIG IN ACROSS THE CENTRAL GULF STATES...WITH A WEAK FRONT SAGS SE TOWARDS THE REGION. DEEP LAYER MOISTURE WILL INCREASE SIGNIFICANTLY...COMBINING WITH SHORT WAVE ENERGY RESULTING IN NUMEROUS SHWRS/TSTMS BY TUESDAY AFTN FOR MOST AREAS. SOME STORMS MAY BE STRONG DUE TO THE COOLER TEMPS ALOFT AND 40-50 KNOTS OF DEEP LAYER SHEAR...WITH ISOLATED SEVERE STORMS POSSIBLE. STORM MOTION WILL NOT INCREASE MUCH FROM THE LAST COUPLE OF DAYS...WITH LOCALLY HEAVY RAIN A POSSIBILITY ONCE AGAIN. HIGHS WILL BE SUPPRESSED A BIT WITH CLOUDS/PRECIP...WITH HIGHS IN THE LOWER/MID 80S FOR MOST AREAS. .SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/... MODELS ARE IN GOOD AGREEMENT IN TRACKING UPPER LOW DRIFTING EASTWARD OVER THE SOUTHEASTERN STATES THROUGH WED NIGHT WITH SURFACE TROF JUST NW OF FORECAST AREA. EXPECT SCATTERED SHOWERS/T-STORMS AHEAD OF FEATURE AND ALONG SEA BREEZES. GUIDANCE SUGGESTS GIVEN MOIST ENVIRONMENT AND UPPER TROF OVER THE AREA THAT ACTIVITY TO EXTEND THROUGH THE EVENING BOTH TUE NIGHT AND WED NIGHT. LOW TEMPS BOTH NIGHTS IN UPR 60S TO LWR 70... WITH HIGH TEMPS WED EXPECTED TO BE GENERALLY MID-UPR 80S. .LONG TERM /THURSDAY THROUGH MONDAY/... UPPER LOW CONTINUES SLOW EASTWARD DRIFT OVER THE CAROLINAS/VIRGINIA WHILE GRADUALLY WEAKENING THROUGH FRI NIGHT. EXPECT DAILY CHANCES OF SHOWERS/ T-STORMS ALONG SEA BREEZES IN MOIST UNSTABLE ENVIRONMENT. UPR TROF AXIS MOVES OFF COAST SAT NIGHT WHILE STRONG UPR RIDGE BUILDS WELL W OF FORECAST AREA...WHICH WILL SET UP WEAK SURFACE HIGH PRESSURE OVER MID ATLANTIC REGION AND ONSHORE FLOW PATTERN FOR OUR FORECAST AREA. NEAR NORMAL TEMPS ARE EXPECTED IN THE LONG TERM PERIOD...WITH HIGH TEMPS GENERALLY IN MID/UPR 80S...AND LOW TEMPS IN UPR 60S/LWR 70S. && .AVIATION...VFR WILL GENERALLY PREVAIL FOR THE NEXT 24 HOURS. AFTERNOON/EARLY EVENING SCATTERED TSTM ACTIVITY WILL MAINLY AFFECT INLAND SITES WITH VCTS/TEMPO GROUPS 19-23Z. AREAS OF MVFR AND GUST WINDS TO 30 KT WILL BE POSSIBLE IN THE STRONGEST ACTIVITY. ACTIVITY WILL DIMINISH THIS EVENING...WITH MORE NUMEROUS ACTIVITY BY TUESDAY AFTN. && .MARINE... WINDS/SEAS WILL REMAIN UNDER CAUTION FOR THE REST OF THE WEEK. A STALLING COLD FRONT TO THE NW WILL SHIFT WINDS AROUND TO THE SW TUE AND WED...BECOMING SE EACH AFTERNOON DUE TO SEABREEZE FORMATION. ONSHORE WINDS WILL RETURN BY LATE WEEK. RIP CURRENTS: MODERATE RISK TODAY. LOW RISK POSSIBLE TUESDAY WITH OFFSHORE FLOW AND REDUCED SWELL. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 86 67 86 / 60 70 40 50 SSI 74 80 70 82 / 40 60 50 50 JAX 69 84 68 85 / 30 70 50 50 SGJ 72 82 69 82 / 30 60 50 50 GNV 69 84 66 87 / 60 70 40 50 OCF 69 86 67 87 / 60 70 40 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && WOLF/ALLEN/WALKER
Hazardous weather outlook, Jun 1, 4:35 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 435 AM EDT MON JUN 1 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-021045- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-HAMILTON-SUWANNEE-COLUMBIA- BAKER-INLAND NASSAU-INLAND DUVAL-UNION-BRADFORD-CLAY-ST. JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COASTAL NASSAU-COASTAL DUVAL- COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 435 AM EDT MON JUN 1 2015 ...MODERATE RISK OF RIP CURRENTS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A MODERATE RISK OF RIP CURRENTS CONTINUES TODAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE CAPABLE OF PRODUCING STRONG GUSTY WINDS...HAIL...LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE CAPABLE OF PRODUCING STRONG GUSTY WINDS...HAIL...LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 1, 1:38 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
138 PM EDT MON JUN 1 2015
FLZ040-011830-
MARION FL-
138 PM EDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
230 PM EDT...
AT 137 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JUNIPER SPRINGS...MOVING SOUTH AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JUNIPER SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2931 8182 2929 8165 2928 8164 2905 8164
2905 8166 2896 8166 2896 8186
TIME...MOT...LOC 1737Z 008DEG 7KT 2913 8169
ALLENSpecial weather statement, Jun 1, 1:57 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
157 PM EDT MON JUN 1 2015
FLZ033-011845-
ST. JOHNS FL-
157 PM EDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. JOHNS COUNTY
UNTIL 245 PM EDT...
AT 157 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HASTINGS...MOVING NORTH AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE...HASTINGS...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE
SHORES...ELKTON...BAKERSVILLE...ANASTASIA AND SPUDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2984 8130 2987 8131 2986 8131 2983 8132
2983 8131 2964 8140 2967 8152 2976 8153
2980 8157 2984 8158 2996 8157 2990 8131
2988 8131 2989 8130 2990 8130 2989 8127
TIME...MOT...LOC 1757Z 194DEG 8KT 2974 8149
ALLENSpecial weather statement, Jun 1, 2:12 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 PM EDT MON JUN 1 2015
FLZ038-011900-
FLAGLER FL-
212 PM EDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER COUNTY UNTIL 300 PM
EDT...
AT 212 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF PIERSON...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
PALM COAST...BUNNELL...ANDALUSIA AND ESPANOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2926 8123 2926 8139 2930 8142 2940 8142
2939 8146 2940 8148 2945 8149 2949 8152
2957 8152 2962 8143 2956 8126 2937 8115
2928 8115
TIME...MOT...LOC 1812Z 231DEG 10KT 2935 8136
STRUBLEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:03 PM EDT | Areal Flood Advisory | JAX | Columbia, Gilchrist | 87 min |
| May 31, 8:18 PM EDT | Areal Flood Advisory | JAX | Columbia, Hamilton | 87 min |
| Jun 1, 1:38 PM EDT | Special Weather Statement | JAX | Marion | 52 min |
| Jun 1, 1:57 PM EDT | Special Weather Statement | JAX | Saint Johns | 48 min |
| Jun 1, 2:12 PM EDT | Special Weather Statement | JAX | Flagler | 48 min |
| Jun 1, 2:21 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 39 min |
| Jun 1, 2:27 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 48 min |
| Jun 1, 3:01 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 14 min |
| Jun 1, 3:26 PM EDT | Special Weather Statement | JAX | Marion | 34 min |
| Jun 1, 4:00 PM EDT | Special Weather Statement | JAX | Gilchrist | 30 min |
| Jun 1, 4:01 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 29 min |
| Jun 1, 4:11 PM EDT | Special Weather Statement | JAX | Putnam | 49 min |
| Jun 1, 4:12 PM EDT | Special Weather Statement | JAX | Nassau | 48 min |
| Jun 1, 4:22 PM EDT | Special Weather Statement | JAX | Marion | 23 min |
| Jun 1, 4:29 PM EDT | Special Weather Statement | JAX | Bradford | 31 min |
| Jun 1, 4:42 PM EDT | Special Weather Statement | JAX | Alachua | 48 min |
| Jun 1, 4:47 PM EDT | Special Weather Statement | JAX | Baker | 28 min |
| Jun 1, 4:58 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 32 min |
| Jun 1, 5:16 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 29 min |
| Jun 1, 5:31 PM EDT | Special Weather Statement | JAX | Union | 29 min |
| Jun 1, 5:34 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Marion, Union | 86 min |
| Jun 1, 6:36 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Nassau | 39 min |
| Jun 1, 7:15 PM EDT | Special Weather Statement | JAX | Putnam | 30 min |
| Jun 1, 7:16 PM EDT | Special Weather Statement | JAX | Duval | 29 min |
| Jun 1, 7:55 PM EDT | Special Weather Statement | JAX | Gilchrist | 35 min |
Nearby
Tornado Warnings in Florida, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.